MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTF12, 5X100 KII FIOS ZTHR DP 10/BX; GCJ

APPLIED MEDICAL RESOURCES CTF12, 5X100 KII FIOS ZTHR DP 10/BX; GCJ
Model Number CTF12
Medical Device Problem Code Bent (1059)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/19/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: the event product was returned to applied medical for evaluation.Engineering was able to visually confirm the complainant's experience of the bent trocar.Upon closer inspection, engineering noticed fragmentation of the obturator shaft.The likely root cause of the bent trocar is due to excessive force during insertion.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.This report represents the initial and final report.Based on the description of bent cannula and obturator during initial intake of the complaint, the event was not reportable as it was unlikely to cause or contribute to death or serious injury.After engineering performed their evaluation, the event is now reportable.
 
Event or Problem Description
Procedure performed unknown - "trocar bent during placement on the patient." patient status: unknown.

Brand Name
CTF12, 5X100 KII FIOS ZTHR DP 10/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6425905
Report Number2027111-2017-01626
Device Sequence Number735899
Product Code GCJ
UDI-Device Identifier00607915125707
UDI-Public(01)00607915125707(17)181129(30)01(10)1259328
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K041795
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/29/2018
Device Model NumberCTF12
Device Catalogue Number101062401
Device Lot Number1259328
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2016
Initial Report FDA Received Date03/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1